# SDR R612008F00006

- Difficulty date: July 19, 2008
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N821MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000042
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2142501
- Part serial: 0382657
- Condition: Failed
- Location: Cabn Press Sys
- Part time: 10,493 hours, 10,593 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED AT FLIGHT LEVEL 31,000 FEET, RECEIVED A CABIN HIGH ALTITUDE MESSAGE.  CREW DEPLOYED OXYGEN MASK AND DESCENDED TO FLIGHT LEVEL 10,000 FEET AND DECLARED AND EMERGENCY AND DIVERTED TO TTS.  MAINTENANCE REMOVED AND REPLACED THE OUTFLOW VALVE AND PLACED THE AIRCRAFT BACK INTO SERVICE.  (A)
